# SDR VNAA20250602004

- Difficulty date: May 21, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE ENTRY WAY PIANO HINGE.   PIANO HINGE WAS REPLACED PER CRJ-900 SRM 53-21-23-201-007-A01 AND SRM 51-42-21-001--001-A01.
